Inventiones mathematicae

, Volume 74, Issue 2, pp 269–280

A simpler proof of the Gieseker-Petri theorem on special divisors

Authors

  • D. Eisenbud
    • Department of MathematicsBrandeis University
    • Department of MathematicsBrown University
  • J. Harris
    • Department of MathematicsBrandeis University
    • Department of MathematicsBrown University
Article

DOI: 10.1007/BF01394316

Cite this article as:
Eisenbud, D. & Harris, J. Invent Math (1983) 74: 269. doi:10.1007/BF01394316

Copyright information

© Springer-Verlag 1983